Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lamictal Skin Rash

Posted by Miriamne on July 8, 2005, at 10:59:00

In reply to Re: Best wishes to my friend B-Cat paintmom, posted by barbaracat on June 11, 2005, at 18:18:28

I'm a recently returned member of this site with a question about a Lamictal side effect.

I've been taking 200 mg of Lamictal/day for several years, with good results. My dr has always emphasised that I need to be concerned if I get a skin rash. Just recently I went up to 250mg/day, and my skin seems to be reacting to any slight irritation. I have a welt on each forearm-- they seem to be getting larger, itchier and ickier by the day. When I put band-aids over them, the skin under the sticky part of the band-aid turned red and itchy, too.

I use an estrogen patch, and that skin area turned bright red and hot to the touch. So now I don't know which is worse, to continue to irritate my skin, or remove my source of estrogen (not a pleasant thought.)

I have calls in to my shrink and my gyno, but I would love to hear from anyone, medical or otherwise, who has experience and knowledge of the skin problems associated with Lamictal. I understand that the rash can be extremely serious and I don't want to take the risk of this getting worse.

Many thanks for any help!
Miriamne


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Miriamne thread:9730
URL: http://www.dr-bob.org/babble/20050708/msgs/524919.html